# SDR USAA051023

- Difficulty date: August 17, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - Q2 - FLOORBEAM INTERCOSTAL, .250 INCH CRACK, BET STA 328, 344 CABIN FLOORBEAM.  INSTALLED REPAIR DOUBLER, TREATED AND PRIMED IAW SRM.  (K)
